# SDR AU001044

- Difficulty date: July 31, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C212
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A8164A
- Condition: Wrong Part
- Location: Fitting
- Component: Fuel Boost Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT FUEL PUMP FITTED.  PUMP DEVELOPS ONLY 6 PSI WHEN THE REQUIREMENT IS FOR 14 PSI.  PUMP SERIAL NUMBER ALSO INCORRECTLY RECORDED.   UNAPPROVED PART.  (X)
